# SDR DHL2005367003

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF650*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312101
- Part serial: 1518
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMRG LT INOP.  REMOVED AND REPLACED, L1 EMERG LT BATT PACK IAW 33-51-13.
